MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG L10 LED LIGHT SOURCE WITH AIM; Confocal optical imaging

Stryker Endoscopy-San Jose PKG L10 LED LIGHT SOURCE WITH AIM; Confocal optical imaging
Catalog Number 0220220300
Medical Device Problem Codes Overheating of Device (1437); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that test all items (l10 light source (ref 220-220-300/sn (b)(6)), safelight light cable, and safelight adapter) connected to the event immediately upon availability of the room, confirming that the action continues to occur on this device only.The light cable and adapter functioned as intended with a separate device.Additionally, we tested a separate light cable and adapter with the device in question, which again resulted in a failed triggering of the safelight safety function.This only happened in one procedure.Not aware about issue with the device.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
PKG L10 LED LIGHT SOURCE WITH AIM
Common Device Name
Confocal optical imaging
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key25487289
Report Number0002936485-2026-00379
Device Sequence Number9930510
Product Code OWN
UDI-Device Identifier07613327051377
UDI-Public(01)07613327051377
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220220300
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown